Discrete Dynamics in Nature and Society
Volume 6 (2001), Issue 2, Pages 137-143
Asymptotic behavior for second order lattice dynamical systems
Department of Mathematics, Sichuan University, Chengdu 610064, China
Received 10 April 2000
Copyright © 2001 Shengfan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the existence of the global attractor for a second order lattice dynamical systems.